Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Benadryl Allergy Relief is a fast-acting tablet containing acrivastine which begins to relieve symptoms in15 minutes. It works well for sufferers of hay fever, pet allergies, skin irritation, and dust allergies.
Each capsule dose of Benadryl Allergy Relief contains 8 mg of Acrivastine as the active ingredient. Acrivastine, a powerful antihistamine known for its effective treatment of hayfever and various other allergies. Due to its ability to quickly relieve the symptoms of hayfever and other allergies, ridding the user of irritating hayfever and allergy symptoms like sneezing, runny nose, watery eyes and hives.
You are very welcome to book an appointment with a health expert at Click Pharmacy to discuss how best to use this product. Benadryl Allergy Relief does not require a prescription, so it is easy to purchase online. Benadryl Allergy Relief can be purchased online in packs of 12,24 or 48 white capsules and will be sent directly by next day delivery from Click Pharmacy.
The medicine is intended for the use of people aged between 12 and 65. Take one capsule up to 3 times a day. Do not, under any circumstance, take more than 3 doses in 24 hours. Each capsule of Benadryl Allergy relief contains 8 mg of the active ingredient, Acrivastine. Please be aware that Benadryl Allergy Relief is not suitable for children below 12 years of age or adults above 65 years.
Benadryl Allergy Relief will work to relieve hayfever and allergy symptoms like sneezing, runny nose, watery eyes as well as skin conditions, by reducing or stopping histamines (chemicals produced in reaction to substances like pollen). Keep in mind that It's important to compliment the medicine by healthy lifestyle and diet, as well as to avoid substances that cause allergic reactions in order to further aid recovery.
Taking too much Benadryl Allergy Relief could lead to an overdose that could be life-threatening, so please ensure to follow the dosage guidelines and never take a double dose to make up for a forgotten dose. A single dose should be more than enough.
You can take Benadryl Allergy Relief for as long as the symptoms remain, but if the symptoms worsen or do not improve after several days, we strongly advise that you contact a doctor.
Do not take Benadryl Allergy Relief in conjunction with the following medications: Sedatives or tranquillisers (used to treat anxiety or sleep disorders), Ketoconazole (an antifungal medicine), Erythromycin, an antibiotic used to treat bacterial infections.
Do not drink grapefruit juice while taking this medicine and avoid driving or operating heavy machinery if you feel tired as a result of taking this medication.
Benadryl Allergy Relief works to relieve the symptoms of hayfever and other allergies. The active ingredient, Acrivastine, can relieve and soothe symptoms such as sneezing, runny nose, watery eyes and hives by reducing and stopping histamines, chemicals which result in an allergic reaction. Acrivastine is a potent antihistamine, which works quickly to stop allergies from ruining your day.
Benadryl Allergy Relief is suitable for people aged 12-65.
It's typical for symptoms to start to subside within 20 minutes of taking Benadryl Allergy Relief. If there is no change, or symptoms begin to worsen after 3 or 4 days, please consult a doctor as soon as possible.
The active ingredient is an antihistamine which can cause drowsiness. Please exercise caution when driving or exercising heavy machinery while taking medicine.
Please ensure to keep the medicine out of sight and reach of children. Please ensure not to go over the recommended dosage; overdose could be harmful and in some cases fatal. If you have accidentally taken too much of the medicine, please contact your doctor immediately.
Please speak with your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Benadryl Allergy Relief is not recommended for pregnant women or women who are breastfeeding. Do not take Benadryl Allergy Relief in conjunction with the following medications: Sedatives or tranquillisers (used to treat anxiety or sleep disorders), Ketoconazole (an antifungal medicine), Erythromycin, an antibiotic used to treat bacterial infections.
Do not drink grapefruit juice while taking Benadryl Allergy relief. Exercise caution when driving or operating heavy machinery. While Benadryl is a highly effective form of allergy relief, please ensure to take it alongside a healthy lifestyle and diet in order to further aid recovery. If symptoms persist, Benadryl Allergy Relief works to relieve hayfever and allergy symptoms such as sneezing, runny nose, watery eyes as well as certain skin conditions, for example, hives (urticaria).
While Benadryl Allergy Relief contains Acrivastine, an antihistamine, Olbas Oil is made of essential oils which can soothe specific sinus issues related to hayfever. However, Olbas Oil is better for milder symptoms of hayfever. Benadryl is a much more powerful form of allergy relief.
Individuals with Diabetic conditions should take note of the level of the carbohydrate content in this product.
Not to be administered to children under one year of age.
Keep the medicine out of sight and reach of children.
This medicine contains a moderate amount of ethanol (alcohol), less than 100mg per 5ml dose.
Patients with rare inherited problems of dietary problems including: fructose intolerance, glucose galactose mal-absorption or congenital sucrase isomaltase deficiencies; should not take this medicine because of the active ingredients (sucrose and glucose).
Always read the patient information leaflet before starting treatment. The patient information leaflet can be found here and is also available with the physical product.
24 September 2020